# SDR SIMA20211231001

- Difficulty date: December 31, 2021
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 14,872 hours, 9,873 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 CORROSION ON RH INBD SEAT TRACK AT FRAME 82 AND 84.(LEVEL 2 CORROSION)-C/A-PERFORMED SPLICE DEVICE REPAIRS ON RH INBD SEAT TRACK AT FRAME 82 AND 84 IAW EMB 175 SRM 53-00-10 REPAIR 02P FIGURE 208.
